# SDR UIEA2020120302524

- Difficulty date: November 30, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 116,388 hours, 19,459 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN AT STA 980, S-38L.  REPAIRED SKIN IAW SRM 53-20-01-2R-2 REPAIR 2 REV 110 AND EI NO T2020A53M-3194 REV 1 AND EI NO T2020A07M-3126 REV 1.  JOB COMPLETED AND CONDITION CHECK NORMAL.
